学术论文
2017年论文目录
2016年论文目录
2015年论文目录
2014年论文目录
2013年论文目录
2012年论文目录
2011年论文目录
2010年论文目录
2009年论文目录
2008年论文目录
2007年论文目录
2006年论文目录
2005年论文目录
2004年论文目录
2003年论文目录
2002年论文目录
应用开发
组合数学机械化通用程序库软件
中国城市竞争力报告
“二十五史”全文检索系统
骨龄智能测试系统
中国药物专利数据库
 
     
  当前位置:首页>>科研成果>>2007组合数学
 
  共计64篇论文。  
 
 
 
陈永川, P. Paule, H. L. Saad
Converging to Gosper's algorithm
Adv. Appl. Math. 41 (2008), 351–364
 
陈永川, 杨丽敏
On Postnikov's hook length formula for binary trees
Europ. J. Combin. 29 (2008) 1563–1565
 
陈永川, Andreas W.M. Dress, 俞强
Checking the reliability of a linear-programming based approach towards detecting community structures in networks
Systems Biol. 5 (2007) 286–291.
 
陈永川, Andreas W.M. Dress, 俞强
Community structures of networks
Math. Comput. Sci. 1 (2008) 441-457
 
陈永川, 张程艳
The skew and relative derangements of type B
Electron. J. Combin. 14 (2007) #N24
 
陈永川, I. M. Gessel, 颜华菲, 杨立波
A major index for matchings and set partitions
J. Combin. Theory, Ser. A 115 (6) (2008) 1069-1076.
 
陈小峰, L. W. Shapiro
On sequences G_n satisfying G_n = (d+2)G_(n-1) - G_(n-2)
J. Integer Seq. 10 (2007), Article 07.8.1
 
辛国策
Constructing all magic squares of order three
Discrete Math.
 
W.C. Chu,付梅
Dougall-Dixon formula and harmonic number identities
Ramanujan J.
 
10  韩国牛
Euler-Mahonian triple set-valued statistics on permutations
European J. Combin., 29, 2008, 568-580.
 
11  D. Foata,韩国牛
Fix-Mahonian calculus III;a quadruple distribution
Monatsh. Math., 154, 2008, 177-197.
 
12  付梅
A combinatorial proof of the Lebesgue identity
Discrete Math.
 
13  陈永川,邓玉平,杨丽敏
Riordan paths and derangements
Discrete Math. 308 (11) (2008) 2222-2227
 
14  侯庆虎,Toufik Mansour
Kernel method and linear recurrence system
J. Comput. Appl. Math. 216 (2008) 227--242.
 
15  陈永川,H.L. Saad,孙慧
The bivariate Rogers-Szegö polynomials
J. Phys. A: Math. Theor. 40 (2007), 6071--6084
 
16  季青,H.S. Wilf
Extreme palindromes
Amer. Math. Monthly
 
17  B. Drake,I.M. Gessel,辛国策
Three proofs and a generalization of the Goulden-Litsyn-Shevelev conjecture on a sequence arising in algebraic geometry
J. Integer Seq. 10 (2007), Article 07.3.7
 
18  辛国策
Generalization of Stanley's monster reciprocity theorem
J. Combin. Theory Ser. A
 
19  谷珊珊,李岩,Toufik Mansour
2-binary trees:bijections and related issues
Discrete Math.
 
20  陈永川,李岩,L.W. Shapiro
The butterfly decomposition of plane trees
Discrete Appl. Math. 155 (17) (2007) 2187–2201
 
21  陈永川,侯庆虎,穆彦平
Nonterminating basic hypergeometric series and the q-Zeilberger algorithm
Proc. Edinb. Math. Soc. 51(3) (2008) 609--633.
 
22  李岩,Toufik Mansour
An identity involving Narayana numbers
European J. Combin.
 
23  陈永川,吴宜均,颜华菲
Linked partitions and linked cycles
European J. Combin. 29 (2008) 1408-1426.
 
24  R.A. Sulanke,辛国策
Hankel determinants for some common lattice paths
Adv. in Appl. Math.
 
25  路在平
Primitive half-transitive graphs constructed from the symmetric groups of prime degrees
J. Combin. Theory Ser. B 97 (5) (2007) 818-826
 
 
 
     

版权所有 南开大学组合数学中心 Email: info@cfc.nankai.edu.cn
组合数学中心英文网